# SDR AALA201909239032

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 60,648 hours, 24,772 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: False Activation
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PSEU AND TAKEOFF CONFIG WARNING ILLUMINATED ON TAKEOFF ROLL(APPROX. 50 KTS). RESET PSEU IAW AMM 32-09-10 OPS CHECKS GOOD IAW AMM 32-09-10.
